I had unprotected sex (i know, stupid) about a week ago. I did take the plan B pill as soon as possible afterwards s directed, however lately I have been feeling very strange. I have been nautious in the mornings to the point where I dont even feel like eating anything, I have a strange cramping feeling in my lower stomach/abdomen, and I experienced some light pinkish spotting three days fter unprotected sex...
Im only 18 and Im not ready for a baby, Im really scared and Im not sure what to do...my friends said dont worry because I took plan B but i didnt tell them all the above :/
could i be pregnant even after taking the plan b pill? and if so do i just have to play the waiting game to see if i get my period?
Plan B is a massive dose of hormones that prevents ovulation. What you are feeling are very common side effects of Plan B. I wish more people would read the pamphlet that comes with it, this question is asked very often here.
I will tell you that it is WAY WAY too early to have any pregnancy symptoms, so whatever you are feeling isn't related to pregnancy.
FYI: your period may be late due to using Plan B. Your menstrual cycle can be affected for 3 months.